SFB 878
Einsteinstraße 62
D-48149 Münster
Tel.: +49 251 83-33730
Fax: +49 251 83-32720

Metanavigation: 

A language for quantifier elimination in ordered abelian groups

Immanuel Halupczok,
published 2011-04-08

The goal of thse notes is to present a language L_{qe} in which ordered abelian groups have a kind of quantifier elimination. This language is not that simple; the emphasis of these notes is on explaining it: why is it necessary and what does quantifier elimination in this language say about definable sets? We will build up L_{qe} piece by piece; a summary is given in the very last section.

Impressum | © 2007 FB10 WWU Münster
Universität Münster
Schlossplatz 2 - 48149 Münster
Tel.: +49 (251) 83-0 - Fax: +49 (251) 83-3 20 90
E-Mail: